# SDR CA081203008

- Difficulty date: November 28, 2008
- Submitted: December 18, 2008
- Operation: General aviation
- Make and model: Fokker F27MK50
- Engine: Pwa PW125B
- System (JASC): 7323 · Turbine Governor
- Part: Gasket
- Condition: Torn
- Location: Ovrspd Governor
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) AT TOP OF CLIMB, OIL PRESSURE FLUCTUATION WAS REPORTED FOLLOWED BY LOW OIL PRESSURE INDICATION. THE ENGINE WAS SHUTDOWN BY THE PILOT. ON RETURN TO GATE, THE ENG COWL WAS FOUND COVERED WITH OIL. OVERSPEED GOVERNOR GASKET FOUND DETERIORATED. GASKET WAS REPLACED.
